# SDR 2006UALA02368

- Difficulty date: December 13, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 43,531 hours, 15,612 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Illuminated
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE 1R, 1L DOOR EMERGENCY EXIT LIGHTS ILLUMINATED.  ALL OTHER LIGHTS OFF AS NORMAL.  REPLACED BATTERY AND 28V FUSE ON POWER SUPPLY.  OPS CHECKS OK.
